# SDR DXTA200400385

- Difficulty date: September 8, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 8,620 hours, 6,961 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FLAPS DEPLOYED AT 7 DEGREES AND FLAP CONTROL LEVER IS STUCK IN POSITION.  ADJUSTED FLAP PRESELECT LEVER AND OPERATIONAL CHECK GOOD, PERFORMED WORK IAW 560 CITATION MM CHAPTER 27-51-00.
